# SDR CALA2025030302536

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 35,765 hours, 13,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY PATH LIGHT HANGING DOWN AT ROW 30 ABC PLASTIC MOUNT IS BROKEN. TAPED UP AND IS SECURE. LIGHT OPS CKS GOOD. REQUEST MEL TOMC APPROVED DDP C/W. WORK ON OTHER AIRCRAFT W/ MORE PRIORITY.  REPLACED LIGHT HOUSING ON SEAT 30C.
